# SDR UIEA0047

- Difficulty date: October 12, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7192389
- Condition: Failed
- Location: Nr 3 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 56 - UIO-GYE - PRIOR TO DEPARTURE, NR 3 ACM FAILED ALLOWING SMOKE TO ENTER THE MAIN CARGO DECK AND THE FLIGHT DECK.  AIRCONDITIONING SYSTEM WAS DEFERRED PER THE DDPG.  ON 10/18/2000 MIA MAINTENANCE REPLAED ACM, OPERATIONAL CHECK SATISFACTORY.  (M)
